# SDR GTIA2022010636206

- Difficulty date: January 4, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N680NK
- Make and model: Airbus A321-231
- Aircraft serial: 7870
- Aircraft time: 13,514 hours, 5,803 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR ASSIT BOTTLE REQUIRE SERVICE-SERVICED R4 DOOR ASSIT BOTTLE IAW AMM 52-10-00.
